# SDR P5CA9800974

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Cracked
- Location: Nr 3 Cowling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENGINE RT SIDE COWL BREATHER EXHAUST DUCT CRACKED.  WELD REPAIRED IAW BAC 5975 REV L.
